- October 5, 2013 at 1:14 pm #111068
I am on strict diet of the forum for about 4 months. Today I just noticed all my nails flake and it is very sever!!
Does anybody have any idea why is this for?
Also when I go up the stairs, or an incline my legs feel burning.
The other issue is my hair loss. From last week it has been much worse.
Any idea is much appreciated.
DynamicOctober 5, 2013 at 4:33 pm #111072
Wiley200ParticipantTopics: 2Replies: 383
Have you had your thyroid levels checked? Could be related.October 5, 2013 at 11:29 pm #111086
Thanks for your answer. Maybe you are right, because during my diet I never used iodin. I am using hymalian pink salt.
DynamicOctober 5, 2013 at 11:35 pm #111088
rasterParticipantTopics: 104Replies: 6828
I’d get some testing done to see what is going on. At the very least you have mineral deficiencies which is pretty common. Iodine is also a mineral.
-rasterOctober 6, 2013 at 1:25 pm #111106
Thanks for your answer. I use spring water every day, but my nails problem happend after I stopped taking calcium/magnezium/D3 supplement. The reason I stopped it was issues in my kidneys and bladder, so according to able’s advice I am taking” uva ursi “which helped alot, but according to my search I had to stop taking vitamin D as it could cause too much calcium issue in body while I am taking “UVA ursi”. But it seems I should start taking my supplements, again.
I should say burning feeling in my legs was all the time during the diet.
You must be logged in to reply to this topic.